Back to Kathryn Lesh's Homepage

Papers by Kathryn Lesh

(Joint with Julie Bergener, Ruth Joachimi, Kirsten Wickelgren, and Vesna Stojanoska)
Submitted.
(Joint with Julie Bergener, Ruth Joachimi, Kirsten Wickelgren, and Vesna Stojanoska)
Accepted for publication in Contemporary Math.
(Joint with Greg Arone and Bill Dwyer)
Submitted, June 2013. Referee report received July 2014. Revision posted July 2015
(Joint with Greg Arone)
Fundamenta Mathematicae, 207 (2010), no. 1, 29--70.
(Joint with Greg Arone and Bill Dwyer)
Algebraic & Geometric Topology 8 (2008) 173-210
(Joint with Greg Arone)
Journal für die reine und angewandte Mathematik (Crelle's Journal) 604 (2007) pp. 73-136.
(Joint with Le Minh Ha)
Journal of Pure and Applied Algebra 190 (2004) 137-153.
Fundamenta Mathematicae 174 (2002), no. 1, 49-78 Trans. Amer. Math. Soc.  352 (2000), 3211-3237.

Originally titled "Identification of Infinite Loop Spaces Arising from Group Theory"

Topology and Its Applications. 101 (2000), no. 2, 161-180. Math. Z. 225 (1997), no. 3, 467-483. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3247-3262. Math Z. 205 (1990), no. 3, 437-450. Email: leshk@union.edu

Last change: Sept 25, 2003.